Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243953] of Lenhard L. Ng

Papers Published

  1. Ng, L, Framed knot contact homology, Duke Mathematical Journal, vol. 141 no. 2 (2008), pp. 365-406, ISSN 0012-7094 [math.GT/0407071], [doi]
    (last updated on 2017/12/15)

    Abstract:
    We extend knot contact homology to a theory over the ring ℤ[λ±1, μ±1] with the invariant given topologically and combinatorially. The improved invariant, which is defined for framed knots in S3 and can be generalized to knots in arbitrary manifolds, distinguishes the unknot and can distinguish mutants. It contains the Alexander polynomial and naturally produces a two-variable polynomial knot invariant that is related to the A-polynomial.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320